# SDR CALA2025101610169

- Difficulty date: October 8, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF HARD POINTS FOUND CORROSION OUT OF LIMITS ON FLOORBEAM STA 947 BETWEEN RBL 30 AND RBL 55 (REF AAR NR 100005391 1 )   REPAIRED, INSTALLED REPAIR PARTS ON FLOOR BEAM STA 947 BETWEEN RBL 30 AND RBL 55 ALL WORK DONE IAW B373-800 SRM 53-70-51-2R-5, FROM STEP 4, A THRU STEPS 4, P AND SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AMM 20-60-07-913-801, SRM-51-20-01-0G-0, DRAWING 147A5650 INSTL.
